MAUDE Adverse Event Report: COVIDIEN LLC ARGYLE; CATHETER, PERITONEAL, LONG-TERM INDWELLING

COVIDIEN LLC ARGYLE; CATHETER, PERITONEAL, LONG-TERM INDWELLING
Model Number 8811313010
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter, the entire peritoneal catheter drifted (ballooned) after successful implantation.There was nothing unusual observed on the device prior to use.Flushing was done prior to use.There was no leak, and tego was not utilized.There was no issue with the luer adapter.There were no other visible defects/damages found on the product aside from the reported issue.There was no cleaning agent used on the device.There was no excessive force use on the device.There were no other products being utilized with the device.There was no remedial action taken to address the issue.The reported product was not replaced.There was no intervention/treatment required as a result of the event.The treatment was completed.Normal blood loss during surgery and blood transfusion were not required due to the event.There was no reported patient injury.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, the entire peritoneal catheter drifted (ballooned) after successful implantation.There was nothing unusual observed on the device prior to use.Flushing was done prior to use.There was no leak, and tego was not utilized.There was no issue with the luer adapter.There were no other visible defects/damages found on the product aside from the reported issue.There was no cleaning agent used on the device.There was no excessive force used on the device.There were no other products being utilized with the device.The catheter that came with the kit was not the one used.There was no remedial action taken to address the issue.The reported product was not replaced.There was no intervention/treatment required as a result of the event.The treatment was completed.Normal blood loss during surgery and blood transfusion were not required due to the event.There was no reported patient injury.

Brand Name
ARGYLE
Common Device Name
CATHETER, PERITONEAL, LONG-TERM INDWELLING
Manufacturer (Section D)
COVIDIEN LLC
15 hampshire st
mansfield MA 02048
Manufacturer (Section G)
COVIDIEN LLC
15 hampshire st
mansfield MA 02048
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key20570955
Report Number1282497-2024-00495
Device Sequence Number8508338
Product Code FJS
UDI-Device Identifier10884521004085
UDI-Public10884521004085
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K180485
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8811313010
Device Catalogue Number8811313010
Device Lot Number2211200128
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2024
Supplement Date Received by Manufacturer10/31/2024
Initial Report FDA Received Date10/30/2024
Supplement Report FDA Received Date11/05/2024
Date Device Manufactured05/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown